# SDR UPS03841496

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755842U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION 1220 AT LONG 29L BATHTUB FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 3754842 AND SRM 51-1-20D, 53-2-0 FIG 2D.
